ent-icon
Dry mouth due to antihistamines
Can antihistamines cause dry mouth? I am taking antihistamines from last one month for allergy. Thank you
30 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Yes they can cause dryness of mouth ... But newer anti histamines are a little milder ... What are u taking plz specify
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +111
Consult with a doctor
Online now
Use those antihistaminics which have reduced side effects like ebastine or bilastine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes it is a side effect of anti histamines but as long as it isn’t severe need not worry U can use lubricant mouth sprays or take any chewable vit c supplements to prevent mouth dryness.Also take adequate fluids and water intake
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Yes
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes antihistamine can cause dryness.
Health Tips
Drink plenty of water.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.